MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION TEMPORARY PACING WIRE; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC HEART VALVE DIVISION TEMPORARY PACING WIRE; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 6494
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that following a surgical procedure (not named), post-procedure review found the post of this unipolar temporary myocardial pacing wire was missing.The patient's chest was opened and the post was found and removed.No further adverse patient effects were reported.

Brand Name
TEMPORARY PACING WIRE
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7027907
Report Number2025587-2017-02109
Device Sequence Number1299061
Product Code LDF
UDI-Device Identifier20643169310098
UDI-Public20643169310098
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140972
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2019
Device Model Number6494
Device Catalogue Number6494F
Device Lot NumberBAE041207F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;